Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/J Automat Inf Scien.v37.i4.70
pages 48-57

On Calculation of Probability of Bankruptcy for a Non-Poisson Risk Process by the Method of Successive Approximations

Bogdan V. Norkin
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kiev, Ukraine


Generalizations of the model of a classic risk process, describing evolution of capital of insurance company, associated with a non-Poisson flow of insurance claims and nonlinear capital growth, is considered. An integral equation for determination of bancruptcy probability is derived. Possibility of application of the method of successive approximations for solution of this equation is studied.

Articles with similar content:

Forming the Portfolio of Securities in View of Risk as a Problem of Parametric Optimization of Bundle of Trajectories
Journal of Automation and Information Sciences, Vol.33, 2001, issue 11
Peter I. Verchenko, Fedor G. Garashchenko, Andrey P. Verchenko
On Stochastic Optimal Control of Discrete-time Risk Processes
Journal of Automation and Information Sciences, Vol.46, 2014, issue 10
Bogdan V. Norkin
Hybrid Methods in Engineering, Vol.2, 2000, issue 2
Mikhail D. Mikhailov
On Construction of Finite-Dimensional Mathematical Model of Convection−Diffusion Process with Usage of the Petrov−Galerkin Method
Journal of Automation and Information Sciences, Vol.42, 2010, issue 6
Sergey V. Siryk, Nikolay N. Salnikov, Igor A. Tereshchenko
The Linear Problem of Cavitated Flow Over an Cascade of Two Rows of Hydrofoils
International Journal of Fluid Mechanics Research, Vol.23, 1996, issue 1-2
Yu. A. Semenov